MAUDE Adverse Event Report: INOGEN, INC. INOGEN ONE G4 BLUETOOTH PORTABLE OXYGEN CONCENTRATOR

INOGEN, INC. INOGEN ONE G4 BLUETOOTH PORTABLE OXYGEN CONCENTRATOR
Model Number IO-400
Medical Device Problem Codes Overheating of Device (1437); Noise, Audible (3273)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 02/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: date of event is estimated.The inogen team attempted to contact the patient for further information three times with no response.The unit was returned due to a system hot complaint; however, the issue could not be confirmed during testing.The issue was damaged compressor mounts, caused by a sustained compressor vibration.Additionally, high psa cycle value (9) due to contaminated zeolite from moisture absorption.The lower housing & uip were replaced due to cosmetic issues.
 
Event or Problem Description
It was reported that the patient's device was noisy and the system hot error message was seen.It was noted that the patient's oxygen levels dropped to 67%.Troubleshooting was performed.Still, the device was replaced.No additional information is available at this time as multiple attempts to contact the patient were unsuccessful.

Brand Name
INOGEN ONE G4 BLUETOOTH PORTABLE OXYGEN CONCENTRATOR
Common Device Name
INOGEN ONE G4 BLUETOOTH PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN, INC.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
INOGEN, INC.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key24692005
Report Number3004672275-2026-00061
Device Sequence Number9771156
Product Code CAW
UDI-Device Identifier00817131020179
UDI-Public(01)00817131020179
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown